# SDR NACA201503160009

- Difficulty date: March 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED AT BS 616-639, STR 17R, RBL 60.  FABRICATED AND INSTALLED REPLACEMENT PART REF SRM 53-60-13, FIG 1, SHEET 1&2. KFC MCO 3044, WO 1350360.
